# SDR DALA2023022801519

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,810 hours, 27,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 4L DOOR KNUCKLE KNOCKER WILL NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM KNUCKLE KNOCKER. OPERATES NML AT THIS TIME IAW B757 AMM 52-11. (9352046)
